# SDR CALA2022032100707

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: D5348006229700
- Condition: Cracked
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-03-12) R/H FR66 DOOR STOP #7 HAS A CRACK INDICATION IN TOP I/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGHT INSTALLED FREEZE PLUG & WASHER, REINSTALLED #7 DOOR STOP FITTING THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33000FC FH NOT RELE INSP METHOD HFEC NTM CHAPETER 51-10-08 & ROTEST PER AMM 53-41-00 IAW AMM 52-13-31-400-002-A. INSP IAW SRI 53-41-12-205-009, INSP VANT SUBSEQUENT INSP AT INTERVALS OF 10700FC FH NOT RELEVANT REF VT MAE NR#0024967, REPAIRED RH FR66 DOOR STOP FITTING #7 I/B TOP HOLE, REAMED TO FINAL SIZE .4230" IAW SRM 53-41-12-300-010 UPDATED TO CORRECT ATA & WASHER. REINSTALLED DOOR STOP FITTING IAW AMM 52-13-31-400-002 0024967. -A. ACCOMPLISHED BY EMP#V934344 AT ST BFM AEROSPACE MOBILE. NR# REPAIRED R/H DOOR FR66 DOOR STOP FITTING #7 I/B TOP REAMED TO FI NAL SIZE .4230" IAW SRM 53-41-12-300-10 INSTALLED FREEZE PLUG APPROVED TO CARRY PER SRI 53-41-12-205-09, REQUIRES INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 33000 F/C''S FROM REPAIR EMBODIMENT, F/H''S NOT RELEVENT, REPEAT INSPECTIONS EVERY 10700 F/C''S THERE AFTER, F/H''S NOT RELEVENT. INSPECTION ACCOMPLISHED ON VTMAE NRC# 0024967 SHOULD READ SRI 53-41-12-205-009 ABOVE QC RECORDS AUDIT MHU359555 QC REVIEW INIT: 33000FC (AUTO-ITO -4501) RIR: 10700FC (THERE AFTER) MHU359555
